# SDR 97ZZZM656

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189GA
- Make and model: Beech 1900
- Aircraft serial: UB9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7150 - TPA/PBI - GREEN NOSE GEAR LIGHT FAILS TO ILLUMINATE WITH GEAR DOWN.  ALL OTHER INDICATIONS CONFIRM GEAR DOWN EXCEPT GPWS SAYS "TOO LOW GEAR".  AIRCRAFT LANDED WITHOUT INCIDENT, FERRIED A/C TO MIA.  REMOVED AND REPLACED NOSE GEAR DOWN LOCK SWITCH AND BULKHEAD CONNECTOR.  OPS CHECK NORMAL.  (M)
